# SDR AU510002071

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Engine: Ge CFM56*
- System (JASC): 5714 · Wing, Center Box
- Part: Vapor Barrier
- Condition: Faulty
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL VAPOR BARRIER LOCATED IN CENTER WING BOX WAS FOUND TO BE BELOW MINIMUM THICKNESS AND LIFTING.  FOUND DURING INSPECTION IAW AD/737/245 AND BOEING SB 737-57-1250.
